# SDR ORJA9988

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Row 8-11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY EXIT LIGHTS ON ROWS 8-11 INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK ON RIGHT SIDE LOWER POS, ON FORWARD EMERGENCY ESCAP HATCH.  OPS CHECK GOOD.  (M)
